# SDR IPMA202101270001

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N991GT
- Make and model: Raythn C90GT
- Aircraft serial: LJ1805
- Aircraft time: 3,329 hours, 2,450 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Part number: NA
- Part serial: NA
- Condition: Malfunctioned
- Part time: 3,329 hours, 2,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DEPARTED AND DURING CLIMB REPORTED UNCONTROLLED HOT AIR ENTERING CABIN AND GRAY SMOKE.  DISCOVERED CREW DEPARTED WITH AUTO TEMP SELECTED TO FULL HOT.  NO MECHANICAL OR ELECTRICAL ABNORMALITIES WERE DISCOVERED.
